# SDR IPXA2015053089563

- Difficulty date: May 15, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 67,099 hours, 13,960 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2840501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LT WING L/E EXTERNAL SKIN CRACKED AT XOS907.  REPAIRED L/E SKIN XOS 905-909 IAW SRM 57-40-01, REPAIR 9, FIG 201.
